# SDR RAIA00701033

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 19,940 hours, 18,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3551 - PIT - FLOOR EMERGENCY LIGHT AT ROW 10 WILL NOT ILLUMINATE.  MAINTENANCE REPAIR A BROKEN WIRE TO THE FLOOR PROXIMITY LIGHT STRIP.
